# SDR A6WA200000070

- Difficulty date: December 14, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N338PH
- Make and model: Dorner DO328100
- Aircraft serial: 3029
- Aircraft time: 10,966 hours, 11,784 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

BURNED RUBBER SMELL ON TAKE-OFF.  MAINTENANCE INSPECTED TIRES, BRAKES, LANDING GEAR, RAN ENGINES, OPERATED AIR CONDITION PACKS ONE AT A TIME ALL SYSTEMS CHECK GOOD AT THIS TIME.
